# SDR USAA010504

- Difficulty date: May 7, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N270AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 49,760 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FOUND FUSELAGE SKIN CRACKED 2.5 INCHES, BS 767, STRINGER 19R.  DAMAGED AREA CUTOUT, INSTALLED FILLER AND REPAIR DOUBLER PER SRM 53-30-3, FIG 7.  (M)
